advertisement

Sleep Disorders

Question
Posted by: | 2016/05/15

Q.

Dormonoct

I have been prescribed Dormonoct 2mg and Serdep 50mg since September 2015 due to the fact that I had suffered with a chemical and hormonal imbalance after using several supplements (which also did not work for me - it gave me high blood pressure and a rasing hart beat after a time using it) which causes me to experience severe anxiety and imsomnia. I'm feeling better now and is afraid to continue to take the Dormonoct over such a long time. How can I get off these pills and ensure that I still will be able to sleep at night and regain back good sleep patterns?

Expert's Reply

A.

Sleep disorders expert
- 2016/06/21

In order to get off sleeping tablets you need to put your sleep system under a little bit of stress. So go to bed a little later than normal and drop 1/4 of tablet. Take that 3/4 of a tablet every night and go to bed later for about 7-10 days and your sleep should settle down. Once sleeping better you can drop another 1/4 and then stay on that dose for another 10 days. Slowly does it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.